# SDR AALA201712269002

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 11,180 hours, 1,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DELAMINATION SPOTS ON LEFT CENTER AISLE FLOOR PANELS BETWEEN SEATS 1-3.   AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANELS IAW EA 276325C, AND DMC-787-A-53-01-01-02A-520A-A
